..Recieved 9 botox injections 2 weeeks ago. arms now hurt, neck and shoulders are hurting bad and tinnitus is worse too. Is this normal after shots? Especially since I was so bad i can't use arms. Will this improve. I jut have much more pain than before and more limited motion. Please help me. Thanks Cath
Botox injections into muscles is suppose to make them unable to contract. I don't think this is a normal response to the injections. I would consult an orthopaedist or other spine specialist and have this problem properly diagnosed if you haven't already.
Google Botulism symptoms. This is what you have. Botulism poisoning. There is a summation effect so the last injection may have much more dire side effects than the first ones. Most doctors will dismiss a diagnosis of botulism because they are not trained to recognize it and they operate under the misguided assumption Botox cannot cause botulism which is absolutely false. Allergan has lost two major law suits for paralyzing, debilitating and even killing people who used their product, Botox.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2012 • 3 answers
Posted 15 Jan 2013 • 2 answers
Posted 11 Sep 2016 • 1 answer
Posted 30 Sep 2016 • 1 answer
Posted 31 Mar 2017 • 0 answers